March 2023 On the distribution of the $\lcm$ of $k$-tuples and related problems
Sungjin Kim
Funct. Approx. Comment. Math. 68(1): 19-39 (March 2023). DOI: 10.7169/facm/2008

Abstract

We study the distribution of the least common multiple of positive integers in $\mathbb{N}\cap [1,x]$ and related problems. We refine some results of Hilberdink and Tóth (2016). We also give a partial result toward a conjecture of Hilberdink, Luca, and Tóth (2020).

Citation

Download Citation

Sungjin Kim. "On the distribution of the $\lcm$ of $k$-tuples and related problems." Funct. Approx. Comment. Math. 68 (1) 19 - 39, March 2023. https://doi.org/10.7169/facm/2008

Information

Published: March 2023
First available in Project Euclid: 18 November 2022

MathSciNet: MR4564862
zbMATH: 07688266
Digital Object Identifier: 10.7169/facm/2008

Subjects:
Primary: 11N56
Secondary: 11N60

Keywords: distribution , least common multiple , tuples

Rights: Copyright © 2023 Adam Mickiewicz University

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.68 • No. 1 • March 2023
Back to Top